JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 84
On a $q$-Analogue of Sándor's Function

    Authors: C. Adiga, Taekyun Kim, D. D. Somashekara, Syeda Noor Fathima,  
    Keywords: $q$-gamma function, $q$-Stirling's formula, Asymptotic formula.  
    Date Received: 19/09/03  
    Date Accepted: 29/09/03  
    Subject Codes:

33D05, 40A05.

    Editors: Jozsef Sandor,  

 In this paper we obtain a q-analogue of J. Sándor's theorems [6], on employing the q-analogue of Stirling's formula established by D. S. Moak [5].

[5]  D.S. MOAK, The q-analogue of Stirlings formula, Rocky Mountain J. Math., 14 (1984), 403-413.
[6]  J. SÁNDOR, On an additive analogue of the function SNotes Numb. Th. Discr. Math., 7 (2001), 91-95.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login